# SDR SWAA2013011411394

- Difficulty date: January 10, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 21,272 hours, 12,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL SEVEN EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST. FWD L/H, FWD R/H, CTR L/H, CTR R/H, ROW 17 L/H, AFT L/H, AFT R/H.          / R ALL SEVEN EMERGENCY LIGHT BATTERIES PER MM. FWD L/H, FWD R/H, CTR L/H, CTR R/H, ROW 17 L/H, AFT L/H, AFT R/H.
